Handel, David, and Segal, Jack. "On k-regular embeddings of spaces in Euclidean space." Fundamenta Mathematicae 106.3 (1980): 231-237. <http://eudml.org/doc/211099>.
@article{Handel1980, author = {Handel, David, Segal, Jack}, journal = {Fundamenta Mathematicae}, keywords = {k-regular embeddings; Euclidean space}, language = {eng}, number = {3}, pages = {231-237}, title = {On k-regular embeddings of spaces in Euclidean space}, url = {http://eudml.org/doc/211099}, volume = {106}, year = {1980}, }
TY - JOUR AU - Handel, David AU - Segal, Jack TI - On k-regular embeddings of spaces in Euclidean space JO - Fundamenta Mathematicae PY - 1980 VL - 106 IS - 3 SP - 231 EP - 237 LA - eng KW - k-regular embeddings; Euclidean space UR - http://eudml.org/doc/211099 ER -